# SDR SWAA2022081122222

- Difficulty date: June 23, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BAFFLE TO FRAME ATTACH ANGLE AT LBL 24 BS 500B+19. / [01] REMOVED ANGLE IAW SRM 51-40-02-0G-0;[02] RECEIVED NEW CLIP P/N:143A7502U159 ; LOT:1494686-4 AND LOCATED AND DRILLED AT FCB LBL 24 BS 500B+19' IAW SRM 51-40-05 . REQUEST OK TO INSTALL NEW CLIP.;[03] VERIFIED CORRECTIVE ACTION #2. OK TO INSTALL GIVEN;[04] INSTALLED NEW CLIP AT FCB LBL 24 BS 500B+19' IAW SRM 51-40-02 AND DWG: 143A7505.;[05] VERIFIED CORRECTIVE ACTION 4;[06] SIGNED FOR PART;[07] TASK COMPLETE
